MathSciNet Relay Station
MathSciNet bibliographic data
MR2192600 34K20 (92D25)
Takeuchi, Yasuhiro; Wang, Wendi; Saito, Yasuhisa Global stability of population models with patch structure. Nonlinear Anal. Real World Appl. 7 (2006), no. 2, 235–247.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement